Doctor insights on:
Vein Hard 2 Days After Iv
Had IV iron + 2x blood trans 2 weeks ago. The vein was sore &hard after & is still very hard (about an inch of it). Cant find the answer on google!
Hard, painful lumpy veins 2 weeks after IV steriods. Hurt very badly when they administered the steroid & the had to change IV sites. Is that normal?
Not normal: After removal of an IV catheter, the vein should seal itself. Occasionally it may thrombose or clot, this process can be uncomfortable and is called phlebitis when it occurs in a superficial vein. The concern is for possible infection and progression of clot to a deep vein. Please have it evaluated. ...Read moreSee 1 more doctor answer
On warfarin after saddle PE 2 yr ago goal inr is 3 wk ago it was over 10 but now back to 3.2 iv vomit last 2 days with small amount of red blood in it?
WarfarinDoesNotThin: blood. Like all routinely mis-described agents, it slows clotting by inactivating 4 of 12 clotting proteins; any bleeding takes longer to stop & more blood lost. Blood in vomit (from trauma of vomiting) due to ?ed bleeding, thus apparent. INR (Nl=1.0)=a way of expressing how much clotting has slowed. Xarelto (INR does not show; not needed)=more effective&safer anti-clotting tool; works differently ...Read more
Bled on and off 4 days long. Started diff BC Sunday after old pack was done. Now 2 weeks in to new pill, breast sore and veins. (-) test 2 1/2 after ?
Changed pills: The change in hormones when you change pills can result in symptoms including but not limited to breakthrough bleeding as you adjust to the new pill. I have patients who even do this when they change from a name brand to the generic. If you keep taking the new pill it usually improves with the next package. Hope this helps. ...Read more
Nausea onset 2 days after hard head hit. Ct scan was clear 2 hours after hit. Should I be worried? Or is this normal?
Had iv 9 days ago. 7 days ago arm muscle sore above and below iv site. Painted house 2 days ago. Arm burns with movement sometime aware of pulse inarm?
Phlebitis: This may represent a phlebitis, which is an inflammatory condition that can affect the vein and is commonly seen after IV placement and removal, it can also be associated with a superficial blood clot and even infection. Warm compress and taking an aspirin is usual treatment, if it does not get better or worsens at any point see your doctor and you may need an antibiotic. ...Read more
Had CT brain angio 13 days ago with contrast.A red lump appeared 2 days ago on the vein where they injected me. It's itchy and red?
After a hit near temple region, does epidural hematoma former immediately, hours? After 2 days should I be good? Still feel nausea and groggy.
Possibly 1 1/2 weeks pregnant? Small clots, dark blood, since last night after pelvic injury 2 days ago. Should i expect larger clots if miscarrying?
Pelvic Injury: Please go to your gynecologist's office today. A pelvic injury and you are bleeding? This needs to be evaluated in person urgently. ...Read more
Got PE 5 weeks ago put on blood thinners then 2 weeks ago got new clots DVT in arm next to picc repeat ultrasound they got bigger how this possible?
DVT: DVT can re-occur in the presence of predisposing factoors like the PICC line, fractures/ immobilization and hereditary anticoagulant factors deficiency or malgnancy or use of contraceptive with smoking. Expansion of the Thrombus may likely be due inadequate thrombolysis. Use of blood thinners may be inadequate. If coumadin (warfarin) will need to be in therapeutic range to be effective. See a Hematologist ...Read moreSee 1 more doctor answer
Had colonoscopy 9 days ago. Doc took x10 biopsies from rectum area. Still sore when passing stools. How long until this heels completely?
Breast wore sore before my period. Then I bleed for 2 days an I normally bleed 4-5 days. An my breast are still sore 2 weeks evening off feel full or ?
In last 2 days had 2 solid but pale bms with simultaneous diarrhea-like pain. Had clear abdominal ultrasound 2 months ago. Something I ate?
Watch: Usually if food related it will resolve in the next few days. ...Read more
3 WEEKS AGO MY DEFIB WAS REMOVED AND LEAD WIRES CAPPED. 2 WEEKS AFTER SURGERY HAD SOME SWELLING WAS PLACED ON ANTIBOTICS 7 DAYS. SITE STILL SWOLLEN?
It is possible to: have some residual swelling however the number one complication associated with device replacement or surgery on/in a device pocket is infection. This can become serious. If there is no tenderness, redness or discharge you will probably be OK. It would be best to have the surgeon take a look and evaluate your specific situation. ...Read more
Sore boobs 3 weeks before period then really vein very sore feels large 2 weeks before period what could be? Had intercourse 5 days before fertile day
When in doubt: just check pregnancy test. And if you are still not bleeding normally and first pregnancy test was negative, check it again in 1 week. The time period that you mentioned is certainly suspiciously close to ovulation, and having unprotected intercourse during that time is just waiting to conceive. But it is likely that you are pregnant even given a normal period initiation. ...Read more
Had wound abcess 2 1/2 wks ago, was drained and wick placed for 3 days been on Clindamycin 300 mg. Still lumpy & can squeeze orange colored fluid?????
Monitor wound: It sounds like this abscess that started 2-1/2 wks prior was drained, a wick placed and clinda started 3 days ago. If so, the lumpiness and fluid (mix of yellow serum and red blood cells- hence orange) is expected since your body continues to resolve the infection. Continue the antibiotics- it should resolve soon. if you get a fever, or the wound looks more angry and painful, call your doctor. ...Read moreSee 1 more doctor answer
Had arthroscopy 2 weeks ago. 2 days ago fluid started draining out, lower leg and foot are swollen. On antibiotics now leaking stopped but still swolle?
Concern about DVT: Two weeks after arthroscopic surgery with so much swelling one is worried about DVT it seems the infection is under cotrol but swelling is still present. Ofcourse elevation of the leg and staying off of it should help if not you can getdoppler test done which is simple painless test to make the diagnosis. Please call you doctor so he can make the arrangements. Good luck. ...Read more
How long after having 2 vulvar biopsies can I restart clobetasol cream? Itching is unbearable - had biopsies 2 days ago stopped cream 2 wks ago
- Talk to a doctor live online for free
- Sore vein after iv
- Blood clot in vein after iv
- Pregnancy after 2 days
- Ask a doctor a question free online
- Pain in arm 2 weeks after having an iv
- 2 days after blastocyst transfer
- Cramps 2 days after iui
- Blood 2 days after period
- Hard painful vein after iv